MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM FOR IM NAILS; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM FOR IM NAILS; SCREW,FIXATION,BONE
Model Number 04.005.528
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision and hardware removal.The revision surgery was due to infection and non-union of two (2) cortex screws, one (1) titanium cannulated tibial nail-ex with proximal bend, four (4) titanium locking screw and one (1) titanium end cap.The procedure was successfully completed.The patient's status is unknown.Concomitant devices reported: 3.5 mm cortex screw self-tapping 40 mm (part number 204.84, lot unknown, quantity 1), 3.5 mm cortex screw self-tapping 44 mm (part number 204.844, lot unknown, quantity 1), 10 mm ti cann tibial nail-ex w/prox bend 345 mm-sterile (part number 04.034.449s, lot 22p4336, quantity 1), 5.0 mm ti locking screw w/t25 stardrive 34 mm for im nails (part number 04.005.524, lot unknown, quantity 1), 5.0 mm ti locking screw w/t25 stardrive 40 mm for im nails (part number 04.005.530, lot unknown, quantity 1), 5.0 mm ti locking screw w/t25 stardrive 36 mm for im nails (part number 04.005.526, lot unknown, quantity 1), ti end cap with t40 stardrive 0mm ext f/ti tibial nails-ex (part number 04.004.000, lot unknown, quantity 1).This report involves one (1) 5.0 mm ti locking screw w/t25 stardrive 38 mm for im nails.This is report 6 of 8 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM FOR IM NAILS
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10108230
Report Number2939274-2020-02581
Device Sequence Number11552429
Product Code HWC
UDI-Device Identifier10886982085962
UDI-Public(01)10886982085962
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.528
Device Catalogue Number04.005.528
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/02/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10 MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345 MM; 3.5 MM CORTEX SCREW SELF-TAPPING 40 MM; 3.5 MM CORTEX SCREW SELF-TAPPING 44 MM; 5.0 MM TI LOCKING SCREW W/T25 STARDRIVE 34 MM; 5.0 MM TI LOCKING SCREW W/T25 STARDRIVE 36 MM; 5.0 MM TI LOCKING SCREW W/T25 STARDRIVE 40 MM; TI END CAP WITH T40 STARDRIVE 0 MM
Outcome Attributed to Adverse Event Required Intervention;